# SDR 98ZZZX2101

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206375013101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED POWER CHECK.  INVESTIGATION REVEALED TORQUEMETER READING 6 PERCENT HIGH.  TORQUEMETER WAS REPLACED.  REF:  SN 3721.  CONTROL NR 98-5-7.
